# SDR MASA2010090800965

- Difficulty date: September 6, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 18,657 hours, 14,717 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 6229968001
- Part serial: 3176
- Condition: Malfunctioned
- Location: Rudder
- Part time: 18,657 hours, 14,717 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE RUDDER BUMP IN CRUISE FLT.  MX R2 YAW DAMP ACTUATOR NR 1.
